Posted 10/12/2020 10:16 PM (GMT -6)
Tomorrow will be 4 months from when I started my course of 4 monthly Lupron injections, so *technically* those side effects will start diminishing from this point onward! Hopefully soon! I go in for my first PSA a month from now.
The hot flashes were the biggest bother, as they interfered with my sleep. That, and I put on 15lbs, despite being mindful of exercise and diet. I never really experienced much fatigue, mood swings or lack of motivation, but towards the end I started feeling a little brain fog. I never experienced ED, but definitely noticed the absence of libido. Having zero ejaculate was also a little strange.
I had 5 weeks of side effects from the radiation treatments. They involved some bowel irregularities, but mostly urinary problems. Although I was prescribed Flomax, I never felt a real need to take it. The weak stream, hesitancy, and frequency were manageable, but definitely a drag. But they all improved, and eventually went away.
I waited until the SBRT was over before I told my friends and colleagues about my Dx. I felt that it would be better to let them know after my treatment was finished, and save them (and me) from any fretting about it while it was going on. Of course the big question from almost everyone was "how are you doing?" My reply was that I'm grateful. Grateful to have this technology available to me, to have access to healthcare, to have the support of my family, to be a member of this forum, and to have a pretty good shot at winning this fight.